# SDR UPS99829253

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FWD CARGO BAY, RIGHT HAND BAY TUNNEL AREA STA 200 FLOORBEAM AND WEB AT CUSP AREA IS CORRODED.  CORROSION EXFOLIATED OUT OF LIMITS IAW SRM 53-2-0.  REMOVED FLOORBEAM,  ALODINED AND PRIMED IAW DC8S RM 51-1-8, INSTALLED DOUBLER ON CUSP IAW DC8-5330-2159-B AND SRM 51-1-21, INSTALLED PREVIOUSLY REMOVED SEAT TRACK IAW DC8 SRM 51-3-0, INSTALLED FLOORBEAM IAW DC8 SRM 51-3-0.
